MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 PRO, AED, AHA 2010, ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION G3 PRO, AED, AHA 2010, ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 9300P-1001
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a 57-year-old male patient, the device issued a "shock advised" prompt for a heart rhythm they believe was non-shockable.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.Instead the customer indicated the device advised a shock shortly after the patient regained consciousness.Please note that the indications for use are for the patient to be unresponsive, not breathing and without pulse.The customer indicated the device appears to be working again after removing and installing a new set of pads to the device.Therefore, the device is not being returned to zoll for servicing.Based on the information given, this claim has been closed as device worked as intended.No trend is associated with reports of this type.

Brand Name
G3 PRO, AED, AHA 2010, ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15115499
Report Number2112020-2022-00780
Device Sequence Number5874753
Product Code MKJ
UDI-Device Identifier00812394023233
UDI-Public00812394023233
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9300P-1001
Device Catalogue Number9300P-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexMale